Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Ball, F.G. and Britton, T. and Lyne, O.D. (2004) Stochastic multitype epidemics in a community of households: estimation and form of optimal vaccination schemes. Mathematical Biosciences, 191 (1). pp. 19-40. ISSN 0025-5564. (The full text of this publication is not available from this repository)

Ball, F.G. and Britton, T. and Lyne, O.D. (2004) Stochastic multitype epidemics in a community of households: Estimation of threshold parameter R-* and secure vaccination coverage. Biometrika, 91 (2). pp. 345-362. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Ball, F.G. and Lyne, O.D. (2002) Optimal vaccination policies for stochastic epidemics among a population of households. Mathematical Biosciences, 177 (Sp. Iss. SI). pp. 333-354. ISSN 0025-5564. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 23 14:14:44 2014 BST.